Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (97 KB) | Metadata | Table of Contents | RSMUP summary
Volume 127, 2012, pp. 57–74
DOI: 10.4171/RSMUP/127-4

Published online: 2012-12-17

Functional Solutions for a Plane Problem in Magnetohydrodinamics

Giovanni Cimatti[1]

(1) Università di Pisa, Italy

We study the flow in a channel of a fluid obeying the equations of magnetohydrodynamics under the hypotheses that viscosity, resistivity and thermal conductivity depend on the temperature. The special class of solutions for which two functional dependences between temperature and magnetic field and velocity and magnetic field exist is considered.

No keywords available for this article.

Cimatti Giovanni: Functional Solutions for a Plane Problem in Magnetohydrodinamics. Rend. Sem. Mat. Univ. Padova 127 (2012), 57-74. doi: 10.4171/RSMUP/127-4